# SDR AALA202011099019

- Difficulty date: October 12, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.247 INCH CRACK ON SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23L.  REMOVED AND REPLACED SHEAR PLATE, IAW SRM A321 51-72-11-911-001 & DWG D53474180.
